I underwent an endoscopy last week. An IV line was placed on the front of my hand. It is still swollen, and I have mild pain. But there is no redness. I have been using warm compression. When will the swelling subside?
You have mild pain with swelling of the vein, due to IV (intravenous) cannulation. This can be phlebitis, which means inflammation of a vein near the surface of the skin due to IV cannulation. It usually gets better on its own after two weeks. So I suggest you follow a few instructions mentioned below.
Keep doing warm compression.
Apply a pain reliever gel like Diclofenac (nonsteroidal anti-inflammatory) gel twice a day.
Also, I suggest you apply Thrombophob (Heparin Sodium and Benzyl Nicotinate) gel.
I hope this has helped you out.
Was this answer helpful?
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. is external hemorrhoid or if thrombosed or thrombophlebitis, it may cause pain. Eat a high-fiber diet. Avoid spicy food and alcohol. Do regular exercise and drink plenty of water. Use syrup Lactulose 30 ml at night. Read full
.. have reviewed your query and attached images as well. You are having superficial thrombophlebitis most likely as per given history and attached image. It can be most likely due to a technical error during collection. Read full
Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.